Abdolrahman Razani
TítuloCitado porAño
A common fixed point theorem in L-fuzzy metric spaces
R Saadati, A Razani, H Adibi
Chaos, Solitons & Fractals 33 (2), 358-363, 2007
702007
Two fixed-point theorems for mappings satisfying a general contractive condition of integral type in the modular space
M Beygmohammadi, A Razani
International Journal of Mathematics and Mathematical Sciences 2010, 2010
632010
Common fixed point theorems of integral type in modular spaces
A Razani, R Moradi
Bulletin of the Iranian Mathematical Society 35 (2), 11-24, 2011
602011
On generalized weakly-contractive mappings in partially ordered-metric spaces
A Razani, V Parvaneh
Abstract and Applied Analysis 2012, 2012
542012
A common fixed point theorem of compatible maps in Menger space
A Razani, M Shirdaryazdi
Chaos, Solitons & Fractals 32 (1), 26-34, 2007
512007
A contraction theorem in fuzzy metric spaces
A Razani
Fixed Point Theory and Applications 2005 (3), 257-265, 2005
462005
Common fixed point theorems for families of weakly compatible maps
L Ćirić, A Razani, S Radenović, JS Ume
Computers & Mathematics with Applications 55 (11), 2533-2543, 2008
412008
New best proximity point results in G-metric space
AH Ansari, A Razani, N Hussain
Journal of Linear and Topological Algebra (JLTA) 6 (01), 73-89, 2017
402017
Invariant approximation for CAT (0) spaces
A Razani, H Salahifard
Nonlinear Analysis: Theory, Methods & Applications 72 (5), 2421-2425, 2010
402010
Some fixed point theorems of integral type contraction in cone metric spaces
F Khojasteh, Z Goodarzi, A Razani
Fixed Point Theory and Applications 2010 (1), 189684, 2010
392010
Fixed point theorems for hybrid rational Geraghty contractive mappings in ordered-metric spaces
F Zabihi, A Razani
Journal of Applied Mathematics 2014, 2014
342014
Fixed points of nonlinear and asymptotic contractions in the modular space
A Razani, E Nabizadeh, M Beyg Mohamadi, S Homaei Pour
Abstract and Applied Analysis 2007, 2007
282007
Existence of fixed point for the nonexpansive mapping of intuitionistic fuzzy metric spaces
A Razani
Chaos, Solitons & Fractals 30 (2), 367-373, 2006
282006
Some fixed point theorems for rational Geraghty contractive mappings in ordered b-metric spaces
RJ Shahkoohi, A Razani
Journal of Inequalities and Applications 2014 (1), 1-23, 2014
272014
Extension of contractive maps in the Menger probabilistic metric space
A Razani, K Fouladgar
Chaos, Solitons & Fractals 34 (5), 1724-1731, 2007
272007
On the existence of periodic solutions for a class of generalized forced Lienard equations
MR Pournaki, A Razani
Applied mathematics letters 20 (3), 248-254, 2007
252007
Weak and strong convergence theorems for relatively nonexpansive multi-valued mappings in Banach spaces
S Homaeipour, A Razani
Fixed Point Theory and Applications 2011 (1), 73, 2011
242011
A fixed point theorem for-distance.
A Razani, ZM Nezhad, M Boujary
APPS. Applied Sciences 11, 114-117, 2009
242009
Periodic points of T-Ciric generalized contraction mappings in ordered metric spaces
M Abbas, V Parvaneh, A Razani
Georgian Math. J. 19 (4), 597-610, 2012
222012
Fixed and periodic points in the probabilistic normed and metric spaces
MB Ghaemi, A Razani
Chaos, Solitons & Fractals 28 (5), 1181-1187, 2006
172006
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20